# SDR VQI20162016012801

- Difficulty date: January 16, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 630CC04A2Y00
- Condition: Faulty
- Location: Dc Buss
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT EXPERIENCED, ELECTRICAL DC ESS BUSS SHED ECAM MESSAGE ON TAKEOFF ROLL WHICH RESULTED IN THE CREW INITIATING A HIGH SPEED ABORT, 100-120 KNOTS AND RETURNED TO GATE.  TECHS ACCOMPLISHED TROUBLESHOOTING IAW TSM 24-60-810-810A, CONTACTOR 8PH DC SHED ESS BUS WAS FOUND FAULTY.  R & R 8PH CONTACTOR IAW AMM 24-62-55-000-001.  NOT FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
